# SDR DALA1052460909

- Difficulty date: December 13, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5936071505
- Condition: Corroded
- Location: Bs 1150-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL AT STA 1150-1155, BETWEEN RT LONG 29 AND 30 HAS INTERGRANULAR CORROSION.  BEYOND LIMITS.  INSTALLED NEW INTERCOSTAL IAW DWG 5930483 SH1 AND2.
